Alert archive / Louisiana / Tornado Warnings in 2026
Tornado Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Feb 14, 2026, 8:05 PM CST for Rapides Parish, Vernon Parish, Louisiana. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 14, 2026, 8:05 PM CST (02:05 UTC)
- Expired
- Feb 14, 2026, 8:30 PM CST
- In force
- 25 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Rapides Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 24 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 14, 8:10 PM CST | TORNADO | 6 Ese Fort Johnson, LA | Tornado debris signature noted on radar near Fort Polk South. Area inaccessible to traffic, cannot complete survey. Tornado touched down in the wooded areas east of Maks Army Airfield. It then moved northeast, as noted by radar, before dissipating northwest of |
| Feb 14, 8:36 PM CST | TORNADO | 6 Wsw Union Hill, LA | Report of trees down and multiple power poles snapped along Venoy Thompson Rd. Likely start of tornado as a TDS was noted on the next scan. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 6:54 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
954
WFUS54 KLCH 150205
TORLCH
LAC079-115-150230-
/O.NEW.KLCH.TO.W.0003.260215T0205Z-260215T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
805 PM CST Sat Feb 14 2026
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Southwestern Rapides Parish in central Louisiana...
Southeastern Vernon Parish in west central Louisiana...
* Until 830 PM CST.
* At 805 PM CST, a severe thunderstorm capable of producing a tornado
was located near Fort Polk, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cravens and Fullerton around 810 PM CST.
Pitkin around 815 PM CST.
Other locations impacted by this tornadic thunderstorm include Union
Hill and Calcasieu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3090 9270 3090 9272 3089 9272 3095 9325
3105 9325 3114 9269
TIME...MOT...LOC 0205Z 269DEG 36KT 3101 9315
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Calhoun1 follow-up statement
501
WWUS54 KLCH 150212
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
812 PM CST Sat Feb 14 2026
LAC079-115-150230-
/O.CON.KLCH.TO.W.0003.000000T0000Z-260215T0230Z/
Rapides LA-Vernon LA-
812 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
SOUTHWESTERN RAPIDES AND SOUTHEASTERN VERNON PARISHES...
At 811 PM CST, a confirmed tornado was located near Cravens, or 8
miles southeast of Fort Polk, moving east at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Pitkin, Cravens, and Fullerton around 815 PM CST.
Other locations impacted by this tornadic thunderstorm include Union
Hill and Calcasieu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 3090 9270 3090 9272 3089 9272 3098 9315
3107 9314 3114 9269
TIME...MOT...LOC 0211Z 269DEG 36KT 3101 9307
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
CalhounWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 6:06 PM CST, 1 hour 59 minutes earlier. Its key messages:
- A robust upper level system will bring an area of low pressure and Pacific front across the region late Saturday and Saturday night with breezy conditions and widespread shower activity. There is the potential for some strong to severe storms.
- Upper level ridging in wake of the storm system will bring fair conditions with mild temperatures and no rain on Sunday through Mardi Gras.
- A warming trend will continue through the week with much above normal high temperatures that may approach daily record highs by Thursday.
Area forecast discussion, Feb 14, 6:06 PM CST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
606 PM CST Sat Feb 14 2026
...New AVIATION...
.KEY MESSAGES...
- A robust upper level system will bring an area of low pressure
and Pacific front across the region late Saturday and Saturday
night with breezy conditions and widespread shower activity.
There is the potential for some strong to severe storms.
- Upper level ridging in wake of the storm system will bring fair
conditions with mild temperatures and no rain on Sunday through
Mardi Gras.
- A warming trend will continue through the week with much above
normal high temperatures that may approach daily record highs by
Thursday.
&&
.SHORT TERM...
(Tonight through Monday night)
Issued at 117 PM CST Sat Feb 14 2026
Widely isolated light showers continue across portions of the CWA
this afternoon, while a more organized line of showers and
thunderstorms advances eastward across central and east Texas.
Model guidance has remained consistent with respect to timing,
bringing the convective line into the CWA around sunset and
progressing eastward through the area during the evening hours,
exiting before daybreak Sunday.
Moisture will increase substantially as subtropical Pacific
moisture overspreads the region and combines with rich Gulf
moisture. This will yield PWATs values at or above the 90th
percentile for mid Feb. Deterministic QPF has increased slightly,
with average rainfall totals generally ranging from 0.5 to 1.25
inches, and locally higher amounts possible across portions of
interior SETX and CenLA. In response, WPC has expanded the
Marginal Risk for excessive rainfall to encompass the entire CWA.
The severe weather outlook remains largely unchanged over the past
24 hours, with SPC continuing a Slight Risk across the entire CWA.
While forecast shear has decreased slightly, the overall parameter
space remains similar. The primary hazard continues to be damaging
wind gusts, though an isolated brief tornado cannot be ruled out.
Outside of convection, southerly to southeasterly flow will
continue to strengthen, particularly across coastal areas and
portions of east CenLA. Forecast wind speeds remain just below
advisory criteria, and therefore no Wind Advisory has been issued
at this time. However, non convective wind gusts approaching 30 to
35 mph will be possible later this evening.
Precip will gradually diminish Sunday morning as the surface low
lifts eastward into Mississippi and ridging begins to build across
TX. A surface high will follow, allowing slightly drier air to
filter into the region during the afternoon. The surface high will
shift east of the area late Monday, supporting a return to
southerly flow. Aloft, an upper level ridge will expand from
southern MX into the region.
&&
.LONG TERM...
(Tuesday through next Friday)
Issued at 117 PM CST Sat Feb 14 2026
High pressure centered over Mexico will continue to expand into TX
and eventually across much of the Gulf through the work week. The
ridge will gradually flatten, resulting in more zonal flow across
the Gulf Coast states. At the surface, high pressure will remain
positioned east of the area, maintaining persistent southerly
flow. The extended forecast remains nearly rain free with
exception to showers expected in advance of another pacific front.
Temperatures will remain unseasonably warm, with afternoon highs
climbing into the mid 70s to lower 80s, while overnight lows
generally range from the upper 50s to lower 60s.
&&
.AVIATION...
(00Z TAFS)
Issued at 559 PM CST Sat Feb 14 2026
A robust line of showers and thunderstorms is approaching the
region from the west and will move across the region this evening
into the overnight hours, exiting Acadiana shortly after
midnight. This line will move into BPT over the next couple of
hours, LCH/AEX shortly after that and then Acadiana closer to 04Z.
Strong gusty winds possibly approaching severe criteria,
torrential rainfall capable of reducing VIS to a mile or less,
frequent lightning, and lower CIGs, will all accompany this line
of storms. Conditions will gradually improve behind the line of
storms after midnight however, gusty winds will continue as winds
shirt west/northwest. Breezy winds continue through tomorrow,
while ceilings become VFR by late morning area-wide.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 56 70 48 71 / 100 20 0 0
LCH 57 72 53 70 / 100 0 0 0
LFT 60 75 52 72 / 90 10 0 0
BPT 57 74 52 72 / 100 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until noon CST Sunday for GMZ430-432-450-
452-470-472.
Small Craft Advisory until noon CST Sunday for GMZ435-436-455-
475.
&&
SHORT TERM...87
LONG TERM....87
AVIATION...17In the hours before
Special weather statement, Feb 14, 6:40 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
640 PM CST Sat Feb 14 2026
TXZ180-201-259>261-515-150130-
Hardin TX-Northern Newton TX-Northern Jasper TX-Southern Jasper TX-
Upper Jefferson TX-Tyler TX-
640 PM CST Sat Feb 14 2026
...STRONG THUNDERSTORMS WILL IMPACT TYLER...NORTHWESTERN NEWTON...
HARDIN AND JASPER COUNTIES THROUGH 730 PM CST...
At 640 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Browndell to near Spurger to near Thicket.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lumberton, Jasper, Silsbee, Woodville, Newton, Kirbyville, Kountze,
Sour Lake, Colmesneil, Evadale, Rockland, Warren, Town Bluff,
Thicket, Call, Saratoga, Ebenezer, Fred, Wildwood, and Burkeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 3049 9454 3071 9459 3105 9438 3116 9392
3105 9362 3045 9394 3006 9436 3024 9464
3049 9473
TIME...MOT...LOC 0040Z 268DEG 39KT 3116 9400 3068 9426 3041 9456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CalhounLocal storm report, Feb 14, 7:37 PM CST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
737 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM Tstm Wnd Gst 1 SW Lumberton 30.25N 94.22W
02/14/2026 M70 MPH Hardin TX Mesonet
At KFDM mesonet lumberton middle school.
&&Special weather statement, Feb 14, 7:47 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
747 PM CST Sat Feb 14 2026
TXZ515-615-616-150230-
Lower Jefferson TX-Southern Orange TX-Upper Jefferson TX-
747 PM CST Sat Feb 14 2026
...A STRONG THUNDERSTORM WILL IMPACT JEFFERSON AND SOUTH CENTRAL
ORANGE COUNTIES THROUGH 830 PM CST...
At 746 PM CST, Doppler radar was tracking a strong thunderstorm near
La Belle, or near Hamshire, moving southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Beaumont, Port Arthur, Nederland, Groves, Port Neches, Hamshire,
Central Gardens, Sabine Pass, China, Port Acres, Fannett, La Belle,
Southeast Texas Regional Airport, and Sea Rim State Park.
This includes Interstate 10 in Texas between mile markers 847 and
832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas. A Tornado Watch also remains in effect until 200 AM CST for
southwestern Louisiana.
&&
LAT...LON 3004 9435 2999 9377 2986 9381 2985 9382
2983 9382 2982 9384 2980 9386 2981 9387
2980 9391 2977 9388 2975 9389 2972 9385
2967 9386 2966 9435 2989 9436 2989 9437
TIME...MOT...LOC 0146Z 292DEG 33KT 2987 9422
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DensonLocal storm report, Feb 14, 7:50 PM CST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
750 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Tstm Wnd Gst Spurger 30.69N 94.18W
02/14/2026 M55 MPH Tyler TX Mesonet
&&Special weather statement, Feb 14, 7:52 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
752 PM CST Sat Feb 14 2026
LAZ027-028-150230-
Vernon LA-Rapides LA-
752 PM CST Sat Feb 14 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN RAPIDES AND NORTHERN
VERNON PARISHES THROUGH 830 PM CST...
At 752 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Kurthwood to near New Llano.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Leesville, Anacoco, Lena, Slagle, Fort Polk, New Llano, Lacamp,
Hutton, Clifton, Flatwoods, Kurthwood, Leander, Sieper, and Simpson.
This includes Interstate 49 between mile markers 104 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for central and
west central Louisiana.
&&
LAT...LON 3149 9270 3150 9269 3113 9283 3107 9344
3137 9333 3137 9303 3135 9295 3137 9295
3137 9292 3139 9291 3139 9289 3142 9287
3142 9285 3143 9284 3144 9281 3146 9281
3148 9276 3152 9272
TIME...MOT...LOC 0152Z 243DEG 40KT 3150 9321 3107 9330
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CalhounLocal storm report, Feb 14, 8:03 PM CST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
803 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM Tstm Wnd Gst 6 ESE China 30.03N 94.25W
02/14/2026 M64 MPH Jefferson TX Mesonet
Measured by KFDM mesonet at Utophia Ranch.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 6:48 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 27 min |
| Feb 14, 7:13 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 47 min |
| Feb 14, 7:16 PM CST | Severe Thunderstorm Warning | LCH | Beauregard | 44 min |
| Feb 14, 7:18 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 42 min |
| Feb 14, 7:21 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 39 min |
| Feb 14, 7:51 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 24 min |
| Feb 14, 7:52 PM CST | Special Weather Statement | LCH | Vernon | 38 min |
| Feb 14, 7:53 PM CST | Tornado Warning | LCH | Vernon | 37 min |
| Feb 14, 7:56 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Vernon | 64 min |
| Feb 14, 7:57 PM CST | Special Marine Warning | LCH | 63 min | |
| Feb 14, 7:58 PM CST | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 47 min |
| Feb 14, 7:59 PM CST | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 46 min |
| Feb 14, 7:59 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 46 min |
| Feb 14, 8:02 PM CST | Tornado Warning | LCH | Calcasieu | 28 min |
| Feb 14, 8:10 PM CST | Tornado Warning | LCH | Allen, Beauregard, Vernon | 21 min |
| Feb 14, 8:11 PM CST | Tornado Warning | LCH | Calcasieu | 34 min |
| Feb 14, 8:13 PM CST | Tornado Warning | LCH | Rapides, Vernon | 32 min |
| Feb 14, 8:21 PM CST | Tornado Warning | LCH | Rapides, Vernon | 13 min |
| Feb 14, 8:24 PM CST | Tornado Warning | LCH | Calcasieu, Cameron | 36 min |
| Feb 14, 8:25 PM CST | Tornado Warning | LCH | Rapides, Vernon | 35 min |
| Feb 14, 8:26 PM CST | Special Marine Warning | LCH | 64 min | |
| Feb 14, 8:27 PM CST | Special Marine Warning | LCH | 63 min | |
| Feb 14, 8:37 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Evangeline, Rapides, Vernon | 58 min |
| Feb 14, 8:40 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 65 min |
| Feb 14, 8:40 PM CST | Tornado Warning | LCH | Allen, Evangeline, Rapides, Vernon | 35 min |
| Feb 14, 8:52 PM CST | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 38 min |
| Feb 14, 8:57 PM CST | Tornado Warning | LCH | Avoyelles, Rapides | 48 min |
| Feb 14, 9:01 PM CST | Tornado Warning | LCH | Allen, Evangeline, Saint Landry | 29 min |
| Feb 14, 9:10 PM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 35 min |
| Feb 14, 9:20 PM CST | Tornado Warning | LCH | Cameron | 25 min |
| Feb 14, 9:23 PM CST | Tornado Warning | LCH | Acadia, Jefferson Davis, Vermilion | 37 min |
| Feb 14, 9:26 PM CST | Special Marine Warning | LCH | 2 hr | |
| Feb 14, 9:31 PM CST | Tornado Warning | LCH | Evangeline, Saint Landry | 29 min |
| Feb 14, 9:32 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Rapides, Saint Landry | 58 min |
| Feb 14, 9:37 PM CST | Tornado Warning | LCH | Avoyelles, Rapides | 23 min |
| Feb 14, 9:42 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 63 min |
| Feb 14, 9:56 PM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 34 min |
| Feb 14, 10:00 PM CST | Tornado Warning | LCH | Acadia, Lafayette, Saint Landry | 30 min |
| Feb 14, 10:04 PM CST | Tornado Warning | LCH | Cameron, Vermilion | 26 min |
| Feb 14, 10:29 PM CST | Tornado Warning | LCH | Iberia, Lafayette, Saint Martin | 18 min |
| Feb 14, 10:31 PM CST | Tornado Warning | LCH | Iberia, Vermilion | 44 min |
| Feb 14, 10:40 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 65 min |
| Feb 14, 10:50 PM CST | Special Marine Warning | LCH | 115 min | |
| Feb 14, 11:40 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Feb 15, 12:04 AM CST | Special Marine Warning | LCH | 2 min | |
| Feb 15, 12:47 AM CST | Special Marine Warning | LCH | 58 min |
Nearby
Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.